Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 51 No. 10 (1999)
Vol. 51 No. 10 (1999)
Published:
25.10.1999
Research articles
On the order of growth of rectangular partial sums of double orthogonal series
V. A. Andrienko
1299–1310
PDF (Russian)
Springer
A multipoint problem with multiple nodes for linear hyperbolic equations
V. V. Beresnevich, V. I. Bernik, P. B. Vasylyshyn, B. I. Ptashnik
1311–1316
PDF (Ukrainian)
Springer
Eigenvalue problems with discontinuous eigenfunctions and their numerical solutions
V. S. Deineka, I. V. Sergienko, V. V. Skopetskii
1317–1323
PDF (Ukrainian)
Springer
Primary graded groups with complementable non-Frattini subgroups
S. A. Dovzhenko, N. S. Chernikov
1324–1333
PDF (Russian)
Springer
Pseudodifferential equations and a generalized translation operator in non-gaussian infinite-dimensional analysis
N. A. Kachanovskii
1334–1341
PDF (Russian)
Springer
Bifurcation of the state of equilibrium in the system of nonlinear parabolic equations with transformed argument
I. I. Klevchuk
1342–1351
PDF (Russian)
Springer
On the best approximation of functions of
n
variables
N. P. Korneichuk
1352–1359
PDF (Ukrainian)
Springer
Large deviations for Bayes discrimination of a finite number of simple hypotheses
L. A. Gabriel', Yu. N. Lin'kov
1360–1367
PDF (Russian)
Springer
Structure of a general solution of systems of nonlinear difference equations
G. P. Pelyukh
1368–1378
PDF (Russian)
Springer
Investigation of invariant deformations of integral manifolds of adiabatically perturbed completely integrable hamiltonian systems. I
Ya. A. Prykarpatsky, A. M. Samoilenko
1379–1390
PDF (Ukrainian)
Springer
On quasiconformal mappings corresponding to the beltrami equation
Z. V. Samsoniya, I. G. Samkharadze
1391–1397
PDF (Russian)
Springer
Optimization of projection schemes of digitization of ill-posed problems
S. G. Solodkii
1398–1410
PDF (Russian)
Springer
On the function of hamiltonian action for nonholonomic systems and its application to the investigation of stability
S. P. Sosnitskii
1411–1416
PDF (Ukrainian)
Springer
Lyapunov transformation and stability of differential equations in banach spaces
Thi Loan Tran
1417–1424
PDF
Springer
Short communications
On locally graded groups with minimality condition for a certain system of nonhypercentral subgroups
O. D. Artemovich
1425–1430
PDF (Russian)
Springer
Bott functions and the euler characteristic
O. P. Bondar'
1431–1432
PDF (Russian)
Springer
On the application of numerical methods to the solution of nonlinear second-order differential equations with random deviations of argument
O. V. Kolomiets
1433–1441
PDF (Ukrainian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians